MathSciNet Relay Station
MathSciNet bibliographic data
MR2276611 (2007i:18014) 18G55 (18D20)
Bergner, Julia E. A model category structure on the category of simplicial categories. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2043–2058.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement